On some results of Moser and of Bangert
Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 5, p. 673-688
@article{AIHPC_2004__21_5_673_0,
     author = {Rabinowitz, Paul-H. and Stredulinsky, E.},
     title = {On some results of Moser and of Bangert},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {21},
     number = {5},
     year = {2004},
     pages = {673-688},
     doi = {10.1016/j.anihpc.2003.10.002},
     zbl = {02116184},
     mrnumber = {2086754},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2004__21_5_673_0}
}
Rabinowitz, P. H.; Stredulinsky, E. On some results of Moser and of Bangert. Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 5, pp. 673-688. doi : 10.1016/j.anihpc.2003.10.002. http://www.numdam.org/item/AIHPC_2004__21_5_673_0/

[1] Alama S., Li Y., On “multibump” bound states for certain semilinear elliptic equations, Indiana Univ. Math. J. 41 (1992) 983-1026. | Zbl 0796.35043

[2] Alessio F., Jeanjean L., Montecchiari P., Existence of infinitely many stationary layered solutions in R2 for a class of periodic Allen-Cahn equations, Comm. PDE 27 (2002) 1537-1574. | MR 1924477 | Zbl 01808566

[3] Aubry S., Ledaeron P.Y., The discrete Frenkel-Kantorova model and its extensions I-Exact results for the ground states, Physica D 8 (1983) 381-422. | MR 719634

[4] Bangert V., On minimal laminations of a torus, AIHP Anal. Nonlin. 6 (1989) 95-138. | Numdam | MR 991874 | Zbl 0678.58014

[5] Coti Zelati V., Rabinowitz P.H., Homoclinic type solutions for a semilinear elliptic PDE on Rn, Comm. Pure Appl. Math. 45 (1992) 1217-1269. | MR 1181725 | Zbl 0785.35029

[6] Giaquinta M., Guisti E., On the regularity of the minima of variational integrals, Acta Math. 148 (1982) 31-46. | MR 666107

[7] Mather J.N., Existence of quasi-periodic orbits for twist homeomorphisms of the annulus, Topology 21 (1982) 457-467. | MR 670747 | Zbl 0506.58032

[8] Moser J., Minimal solutions of variational problems on a torus, AIHP Anal. Nonlin. 3 (1986) 229-272. | Numdam | MR 847308 | Zbl 0609.49029

[9] Rabinowitz P.H., Stredulinsky E., Mixed states for an Allen-Cahn type equation, Comm. Pure Appl. Math. 56 (2003) 1078-1134. | MR 1989227 | Zbl 01981618

[10] Séré E., Existence of infinitely many homoclinic orbits in Hamiltonian systems, Math. Z. 209 (1992) 27-42. | MR 1143210 | Zbl 0725.58017